Re: Celebrex for lumbar arthritis? Anyone else take it?
Hi Lindsey, I also have taken Celebrex as an anti-inflam!! I believe all meds have side-effects, but your body's the only one that will know if you'll be affected by them!
You can type in Celebrex in the search engine and it will come up with many links to give you the info you're looking for.
I don't remember what the side effects were, except that if taken for long periods, it can cause ulcers/stomach bleeding!!
It's been over 6yrs for me now, and over those yrs, my dr gave me many different anti-inflams to find one to help and therefore gave me an ulcer! I would recommend though, if your dr plans on you being on Celebrex for a considerable amount of time....you should ask for a med that helps to coat your stomach!! The only reason I know of this, was 'cause my pharmacist called my dr and told him to put me on something to coat 'cause she was concerned about all the meds he'd been trying me on! Unfortunately, she was too late!!
I did get some relief from the Celebrex, over all the other ones I tried, but now I can't take it 'cause of the ulcer!! I hope it helps you, and that you can get something to protect your stomach!! Don't deter yourself from the possibility of relief, 'cause of some side-effects, 'cause all meds will have some! Take care!!